Citations of

William Y.C. Chen, Robert L. Tang, Larry X.W. Wang, and Arthur L.B. Yang, The q-log-convexity of the Narayana polynomials of type B, Adv. in Appl. Math. 44 (2010) 85-110.


  1. D.Q.J. Dou and A.X.Y. Ren, On the q -log-convexity conjecture of Sun, arXiv:1308.2736.

  2. D.Q.J. Dou and A.X.Y. Ren, The q -log-convexity of Domb's polynomials, arXiv:1308.2961.

  3. J.L. Gross, T. Mansour, T.W. Tucker and D.G.L. Wang, Log-concavity of combinations of sequences and applications to genus distributions, SIAM J. Discrete Math. 29(2015) 1002-1029.

  4. L.L. Liu and B.X. Zhu, Strong q-log-convexity of the Eulerian polynomials of Coxeter groups, Discrete Math. 338(2015) 2332-2340.

  5. M. Lassalle, Narayana polynomials and Hall–Littlewood symmetric functionsŁ¬ Adv. in Appl. Math. 49(2012) 239-262.

  6. M. Lassalle, Two integer sequences related to Catalan numbers, J. Combin. Theory Ser. A 119(2012) 923-935.

  7. H. Sun and Y. Wang, A combinatorial proof of the log-convexity of Catalan-like numbers, J. Integer Seq. 17(2014), Article 14.5.2.

  8. D.G.L. Wang and T. Zhao, The real-rootedness and log-concavities of coordinator polynomials of Weyl group lattices, European J. Combin. 34(2013) 490-494.

  9. Y. Wang and B.X. Zhu, Proofs of some conjectures on monotonicity of number-theoretic and combinatorial sequences, Sci. China Math. 57(2014) 2429-2435.

  10. F.Z. Zhao, On log-concavity of a class of generalized stirling numbers, Electron. J. Combin. 19(2012) #P11.

  11. B.X. Zhu, Linear transformations and strong q -log-concavity for certain combinatorial triangle, arXiv:1605.00257.

  12. B.X. Zhu, Log-convexity and strong q-log-convexity for some triangular arrays, Adv. in Appl. Math. 50(2013) 595-606.

  13. B.X. Zhu, Some positivities in certain triangular arrays,Proc. Amer. Math. Soc. 142(2014) 2943-2952.

  14. B.X. Zhu and H. Sun, Linear transformations presserving the strong q -log-convexity of polynomials, Electron. J. Combin. 22(2015) 3-26.

 

back to homepage